# SDR TRBA2009018

- Difficulty date: February 3, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N536AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 536
- Aircraft time: 18,301 hours, 21,346 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: 82363
- Part serial: 1670
- Condition: Failed
- Location: Lt Aileron Trim
- Part time: 25,578 hours, 27,287 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

EXCESSIVE VIBRATION NOTED IN CONTROL COLUMN AFTER TAKEOFF.  INCREASED WITH INCREASED SPEED.  NOTED IN CABIN, MORE IN FORWARD PORTION.  REMOVED AND REPLACED LT AILERON TRIM ACTUATOR IAW ATR 72 JIC NR 27-12-71.  OPERATIONAL CHECK GOOD.
